# SDR USAA2013062500002

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 30,446 hours, 12,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2503
- Condition: Inoperative
- Location: Cabin
- Part time: 36,707 hours, 14,467 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERWING EXIT LIGHT BURNED OUT, ACFT RT.  MAINTENANCE R & R CABIN EMERGENCY POWER SUPPLY WITH BATTERY.  OPS CHECK GOOD IAW AMM 33-51-38.
